Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Constriction in throat, difficulty breathing. Upper GI test, ECG done. Causes?

I have a friend who is suffering some symptoms and her physicians so far have been able to make a diagnosis. She will suddenly suffer a constriction in the throat and tightness on the right side of her upper torso. She has had to go to emergency twice when her throat closed up and she had difficulty breathing . She has had a upper Gi test and an ECG . I think some blood tests have been done. I think she is going to have an MRI . She is an otherwise very healthy woman of 56 who plays tennis almost every day and is very fit and has a good attitude toward life. She said she doesn t have allergies and hasn t been around any pesticide spraying. We re concerned.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello . i think your friend maybe having a condition called unstable angina , in many cases the ECG maybe normal . kindly consult a cardiologist. thanks
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor